# SDR ABXA060127

- Difficulty date: February 10, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,428 hours, 26,807 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 57591071
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TRUNNION MAIN LANDING GEAR PIN HAD PITTING THROUGH OUT PIN.  LEFT MAIN GEAR AFT TRUNNION PIN REMOVED AND REPLACED IAW DC8 MM 32-11-01-4.
